# SDR DALA13022723133

- Difficulty date: May 15, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 30,603 hours, 16,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN LOCATED ON FR 14 AT LEVEL STR 24L FWD LOWER FUSELAGE. PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOCATED ON FR 14 AT LEVEL STR 24L FWD LOWER FUSELAGE IAW ER/A 513513-14, REV ORIGINAL AND PRI 513513-14, REV 0.  JOB COMPLETED. ASSOCIATED ER/A 51-351314, ADDED FOR AC 3133.
